# SDR CA060525004

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,606 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 35165050271
- Condition: Cracked
- Location: Actuator
- Part time: 7,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BASE INSPECTION THE RT OB FLAP ACTUATOR BRACKET WAS FOUND CRACKED. WHEN THE BRACKET WAS REMOVED FROM THE SKIN, IT WAS DISCOVERED THAT THE SKIN WAS ALSO CRACKED. FURTHER INSPECTION REVEALED THAT THE RIB UNBER THE SKIN WAS ALSO DAMAGED. THE FLAP WILL BE REPLACED.  (TC NR  20060525004)
